Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Shape optimization for Dirichlet problems: Relaxed solutions and optimality conditions

Authors: Giuseppe Buttazzo and Gianni Dal Maso
Journal: Bull. Amer. Math. Soc. 23 (1990), 531-535
MSC (1985): Primary 49A50
MathSciNet review: 1027896
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Attouch, Variational convergence for functions and operators, Applicable Mathematics Series, Pitman (Advanced Publishing Program), Boston, MA, 1984. MR 773850
  • 2. J. Cea, Problems of shape optimal design, Proceedings of Optimization of Distributed Parameter Structures, Iowa City, 1980, Sijthoff and Noordhoff, Rockville, 1981, pp. 1005-1048.
  • 3. Gianni Dal Maso, Γ-convergence and 𝜇-capacities, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987), no. 3, 423–464 (1988). MR 951228
  • 4. Gianni Dal Maso and Umberto Mosco, Wiener’s criterion and Γ-convergence, Appl. Math. Optim. 15 (1987), no. 1, 15–63. MR 866165,
  • 5. J. L. Doob, Classical potential theory and its probabilistic counterpart, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 262, Springer-Verlag, New York, 1984. MR 731258
  • 6. Robert V. Kohn and Gilbert Strang, Optimal design and relaxation of variational problems. I, Comm. Pure Appl. Math. 39 (1986), no. 1, 113–137. MR 820342,
  • 7. Robert V. Kohn and Michael Vogelius, Relaxation of a variational method for impedance computed tomography, Comm. Pure Appl. Math. 40 (1987), no. 6, 745–777. MR 910952,
  • 8. F. Murat, Control in coefficients, Encyclopedia of Systems and Control, Pergamon Press, Elmsford, N.Y., 1983, pp. 808-812.
  • 9. F. Murat and J. Simon, Etude de problemes d'optimal design, Proceedings of Optimization Techniques. Modelling and Optimization in the Service of Man, Part 2, Nice 1975, Lecture Notes in Comput. Sci. 41 (1976), 54-62.
  • 10. F. Murat and J. Simon, Sur le contrôle par un domaine géometrique, Univ. Paris VI, preprint 76015, 1976.
  • 11. F. Murat and L. Tartar, Calcul des variations et homogénéisation, Homogenization methods: theory and applications in physics (Bréau-sans-Nappe, 1983) Collect. Dir. Études Rech. Élec. France, vol. 57, Eyrolles, Paris, 1985, pp. 319–369 (French). MR 844873
  • 12. F. Murat and L. Tartar, Optimality conditions and homogenization, Nonlinear variational problems (Isola d’Elba, 1983) Res. Notes in Math., vol. 127, Pitman, Boston, MA, 1985, pp. 1–8. MR 807532
  • 13. Olivier Pironneau, Optimal shape design for elliptic systems, Springer Series in Computational Physics, Springer-Verlag, New York, 1984. MR 725856
  • 14. L. Tartar, Problèmes de contrôle des coefficients dans des équations aux dérivées partielles, Control Theory, Numerical Methods and Computer Systems Modelling, Lecture Notes in Econom. and Math. Systems 107 (1975), 420-426. MR 428166
  • 15. Jean-Paul Zolésio, The material derivative (or speed) method for shape optimization, Optimization of distributed parameter structures, Vol. II (Iowa City, Iowa, 1980) NATO Adv. Study Inst. Ser. E: Appl. Sci., vol. 50, Nijhoff, The Hague, 1981, pp. 1089–1151. MR 690991

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 49A50

Retrieve articles in all journals with MSC (1985): 49A50

Additional Information


American Mathematical Society